# SDR UIEA2019121986097

- Difficulty date: December 17, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,854 hours, 19,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WITH BOTH PACKS ON, THERE IS EXCESSIVE NOISE. WITH ONE PACK OFF, NOISE IS NORMAL. PERFORMED OPS TEST ON  RT PACK WITH APU RUNNING IAW AMM 21-51-00.OPS CHECKED GOOD.
